Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 372, NWS Jackson, MS

July 31, 20204 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 31, 2020, 8:01 PM CDT for 4 counties in Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2020, 8:01 PM CDT (01:01 UTC)
Expired
Jul 31, 2020, 8:45 PM CDT
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, MS, Newton County, MS, Scott County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 66 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

951 
WUUS54 KJAN 010101
SVRJAN
MSC061-101-123-129-010145-
/O.NEW.KJAN.SV.W.0372.200801T0101Z-200801T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
801 PM CDT Fri Jul 31 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northern Jasper County in east central Mississippi...
  Newton County in east central Mississippi...
  Northeastern Smith County in central Mississippi...
  Southeastern Scott County in central Mississippi...

* Until 845 PM CDT.

* At 800 PM CDT, a severe thunderstorm was located near Pineville, or
  11 miles south of Forest, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Roberts around 815 PM CDT.
  Garlandville around 825 PM CDT.
  Rose Hill around 830 PM CDT.

Other locations impacted by this severe thunderstorm include Chunky,
Lake, Montrose, Louin and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3201 8954 3238 8955 3247 8892 3207 8891
TIME...MOT...LOC 0100Z 262DEG 44KT 3219 8945 

HAIL...0.75IN
WIND...60MPH
 
$$

GRG
1 follow-up statement
852 
WWUS54 KJAN 010124
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
824 PM CDT Fri Jul 31 2020

MSC123-129-010133-
/O.CAN.KJAN.SV.W.0372.000000T0000Z-200801T0145Z/
Smith MS-Scott MS-
824 PM CDT Fri Jul 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SMITH AND
SOUTHEASTERN SCOTT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3204 8923 3241 8932 3247 8892 3207 8891
TIME...MOT...LOC 0123Z 259DEG 41KT 3224 8917 

$$

MSC061-101-010145-
/O.CON.KJAN.SV.W.0372.000000T0000Z-200801T0145Z/
Jasper MS-Newton MS-
824 PM CDT Fri Jul 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN JASPER AND SOUTHERN NEWTON COUNTIES...

At 823 PM CDT, a severe thunderstorm was located near Garlandville,
or near Newton, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northern Jasper and southern Newton Counties, including the following
locations... Montrose, Chunky and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3204 8923 3241 8932 3247 8892 3207 8891
TIME...MOT...LOC 0123Z 259DEG 41KT 3224 8917 

HAIL...<.75IN
WIND...60MPH
 
$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 7:28 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 31, 7:28 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
728 PM CDT Fri Jul 31 2020

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Another line of showers and thunderstorms are moving eastward
through HKS and JAN and towards MEI this evening. Models erode the
convection short of HBG and PIB for now. Mostly a VFR evening
until MVFR stratus develops with the cyclonic flow to the north
associated with the low. Have brought the ovc deck in a little
earlier in nrn terminals...JAN/HKS/MEI are a little bit on the
edge of the SCT/BKN delineation early on...so deferred a couple
hours before bringing the trend that far south. Lingering the low
stratus over the north into the morning a little longer before
sct. Any areas of clearing should fill back in with cu. Concerned
for the remnant boundaries in the SE and potential for convection
tomorrow...starting around midday.

&&

.DISCUSSION...
Tonight and tomorrow...

A line of showers and thunderstorms will continue to progress
east/south through portions of the forecast area this afternoon and
evening. This line has been strong to severe with damaging winds
being the main concern, especially where there are bowing segments.
A Severe Thunderstorm Watch is in effect until 8pm for much of the
forecast area. With deep layer shear of 30-35kts and plenty of
instability, this line should continue to produce some severe storms
through the afternoon into the early evening. After this, intensity
should diminish through the evening into the overnight hours. While
not a high probability, there is a non-zero risk of a tornado given
the presence of a weak surface boundary and if there could be any
breaks in the line.

With the presence of this boundary, there could be some lingers
showers overnight in the southern parts of the forecast area, but
these should reignite tomorrow during peak heating. This all comes
as a shortwave trough swings across the region and a surface low
develops and pushes to north into the Ohio Valley. Drier air will
begin to filter in behind the front, but won't really move into
until later in the week. Temperatures tomorrow will be in the upper
80s to lower 90s in the south, but lower to mid 80s will be present
in the north. /28/

Tomorrow night through Friday...

The forecast period starts off tomorrow night with stout upper
ridging centered across the Desert Southwest and a longwave trough
axis extending down the Mississippi River Valley. At the surface, a
cold frontal boundary will be stalled along the Gulf Coast and is
progged to remain to our south through the majority of the long term
forecast period. As we head through the back half of the weekend and
into next work week, the Desert Southwest ridge is forecast to
flatten out but remain centered just off to our west. This will keep
a dry northwest flow regime in place across the region with PWATs
remaining below 1.5", which is in the 25th percentile for early
August. As such, the majority of the region will remain dry with
only isolated afternoon showers and thunderstorms. The greatest rain
chances will be confined to far southern Mississippi in the vicinity
of the stalled boundary where scattered coverage will be possible.
Temperatures will be seasonable with highs in the upper 80s to low
90s and somewhat cooler overnight lows in the mid 60s to low 70s. A
few evenings could see potential for radiational cooling and low 60s
cannot be ruled out, especially across traditional cooling
locations. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  89  70  91 /  53  25   2  21
Meridian      74  91  70  91 /  19  33   2  22
Vicksburg     73  90  71  92 /  59  23   2  16
Hattiesburg   74  90  72  91 /   9  44   2  31
Natchez       72  89  71  91 /  62  25   4  20
Greenville    71  86  68  91 /  58  22   1   9
Greenwood     71  85  67  90 /  64  24   2  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

HJS
Hazardous weather outlook, Jul 31, 2:53 PM CDT, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
253 PM CDT Fri Jul 31 2020

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>030-032-034>037-
040>042-047-012000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Choctaw-Washington-Humphreys-Holmes-
Attala-Issaquena-Sharkey-Yazoo-Warren-
253 PM CDT Fri Jul 31 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through this evening

Severe thunderstorms capable of damaging wind gusts are possible
this afternoon and early evening. In addition, tornadoes are
possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ024>026-MSZ031-033-038-039-043>046-048>051-053>055-059>062-
012000-
Catahoula-Tensas-Concordia-Lowndes-Oktibbeha-Winston-Noxubee-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS-Lincoln-
253 PM CDT Fri Jul 31 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi,
northeast Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through this evening

Isolated severe thunderstorms capable of damaging wind gusts are
possible this afternoon and early evening. In addition, a tornado
can't be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ052-057-058-063>066-072>074-012000-
Lauderdale-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
253 PM CDT Fri Jul 31 2020

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Saturday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

MSZ056-012000-
Smith-
253 PM CDT Fri Jul 31 2020

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This afternoon into this evening

Isolated severe thunderstorms capable of damaging wind gusts are
possible this afternoon and early evening. In addition, a tornado
can't be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jul 31, 5:40 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT FRI JUL 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     2 SSW SHERWOOD          33.46N 89.14W
07/31/2020                   CHOCTAW            MS   LAW ENFORCEMENT

            TREES DOWN ALONG HWY 15 BETWEEN ACKERMAN AND
            THE WEBSTER COUNTY LINE.

&&

TW
Special weather statement, Jul 31, 6:10 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
610 PM CDT Fri Jul 31 2020

MSZ048-053-054-059>062-312345-
Adams MS-Jefferson MS-Copiah MS-Hinds MS-Lincoln MS-Franklin MS-
Claiborne MS-
610 PM CDT Fri Jul 31 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLAIBORNE...NORTHWESTERN
LINCOLN...EASTERN JEFFERSON...FRANKLIN...SOUTHEASTERN ADAMS...HINDS
AND COPIAH COUNTIES UNTIL 645 PM CDT...

At 610 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Reganton to near Blue Hill to near
Dolorosa. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Utica, Blue Hill, Mcbride, Newman and Pattison around 615 PM CDT.
  Peyton and Pleasant Hill around 620 PM CDT.
  Raymond, Barlow and Garden City around 625 PM CDT.
  Jackson and Bolton around 630 PM CDT.
  Clinton, Dentville and Hamburg around 635 PM CDT.
  Hazlehurst and Kirby around 640 PM CDT.
  Crystal Springs, Bude, New Hope and Gallman around 645 PM CDT.

Other locations impacted by these storms include Roxie, Learned and
Meadville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, southwestern and west central Mississippi.

LAT...LON 3123 9153 3172 9097 3227 9071 3245 9025
      3241 9024 3170 9042 3135 9075 3135 9098
      3134 9099 3135 9102 3132 9112 3137 9122
      3137 9127 3133 9141 3128 9147 3124 9148
TIME...MOT...LOC 2310Z 240DEG 50KT 3217 9068 3176 9090 3133 9140

GRG
Special weather statement, Jul 31, 6:28 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
628 PM CDT Fri Jul 31 2020

MSZ048-049-054-055-061>063-010030-
Lawrence MS-Copiah MS-Hinds MS-Lincoln MS-Franklin MS-Rankin MS-
Simpson MS-
628 PM CDT Fri Jul 31 2020

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN RANKIN...WESTERN
SIMPSON...LINCOLN...NORTHWESTERN LAWRENCE...SOUTHEASTERN FRANKLIN...
SOUTHEASTERN HINDS AND EASTERN COPIAH COUNTIES UNTIL 730 PM CDT...

At 628 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Dry Grove to Allen to near Garden
City. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Jackson and Terry around 635 PM CDT.
  Byram around 640 PM CDT.
  Whites around 645 PM CDT.
  Richland, Hazlehurst, Florence, Wesson and Martinsville around 650
  PM CDT.
  Pearl and Monterey around 655 PM CDT.
  Brandon around 700 PM CDT.
  Center Point, Rockport and Oma around 710 PM CDT.
  West Lincoln around 715 PM CDT.

Other locations impacted by these storms include D'Lo, Beauregard,
Braxton and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Mississippi.

LAT...LON 3135 9075 3171 9043 3228 9027 3238 8975
      3177 8996 3135 9026
TIME...MOT...LOC 2328Z 259DEG 38KT 3216 9040 3175 9068 3131 9113

GRG
Special weather statement, Jul 31, 6:35 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
635 PM CDT Fri Jul 31 2020

MSZ039-010000-
Noxubee MS-
635 PM CDT Fri Jul 31 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN NOXUBEE COUNTY UNTIL 700
PM CDT...

At 634 PM CDT, Meteorologists were tracking a strong thunderstorm
over Macon, or 17 miles southwest of Pickensville, moving east at 45
mph.

Winds in excess of 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Prairie Point around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
east central Mississippi.

LAT...LON 3301 8834 3299 8858 3317 8862 3324 8831
TIME...MOT...LOC 2334Z 259DEG 37KT 3310 8852

GRG
Special weather statement, Jul 31, 7:26 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
726 PM CDT Fri Jul 31 2020

MSZ049-050-055-056-010115-
Smith MS-Scott MS-Rankin MS-Simpson MS-
726 PM CDT Fri Jul 31 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN...EASTERN
SIMPSON...SMITH AND SCOTT COUNTIES UNTIL 815 PM CDT...

At 725 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Pelahatchie to near Hebron. Movement
was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Pelahatchie around 730 PM CDT.
  Leesburg around 735 PM CDT.
  Morton and Branch around 740 PM CDT.
  Forkville and Pulaski around 745 PM CDT.
  Magee around 750 PM CDT.
  Forest and Hillsboro around 755 PM CDT.
  Harperville around 800 PM CDT.
  Steele around 805 PM CDT.

Other locations impacted by these storms include Sylvarena,
Polkville, D'Lo, Mize, Sebastopol and Puckett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Mississippi.

LAT...LON 3179 8997 3200 8991 3245 8981 3258 8933
      3180 8933 3176 8999
TIME...MOT...LOC 0025Z 257DEG 35KT 3233 8983 3171 8999

GRG
Special weather statement, Jul 31, 7:44 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
744 PM CDT Fri Jul 31 2020

LAZ026-MSZ060-010130-
Concordia LA-Adams MS-
744 PM CDT Fri Jul 31 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN ADAMS COUNTIES UNTIL 830 PM
CDT...

At 744 PM CDT, Meteorologists were tracking a strong thunderstorm
near Simmesport, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Black Hawk around 810 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3104 9165 3104 9172 3109 9172 3110 9170
      3114 9172 3116 9170 3116 9168 3119 9168
      3124 9181 3127 9149 3127 9148 3123 9149
      3121 9153 3124 9156 3121 9159 3111 9163
      3107 9157 3104 9156 3097 9166
TIME...MOT...LOC 0044Z 261DEG 30KT 3102 9188

GRG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:26 PM CDTSpecial Weather StatementJANScott, Simpson, Smith49 min
Jul 31, 7:44 PM CDTSpecial Weather StatementJANWilkinson46 min
Jul 31, 8:38 PM CDTSpecial Weather StatementJANLauderdale52 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.